# SDR 454A250320101635

- Difficulty date: March 19, 2025
- Submitted: March 20, 2025
- Operation: Air carrier
- Aircraft: N694PA
- Make and model: Bell 407
- Aircraft serial: 53482
- Aircraft time: 9,374 hours, 36,740 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Fuel Cap
- Part number: 407362007101
- Condition: Leaking
- Location: Zone 200
- Stage of operation: NR
- How discovered: O
- Nature of condition: K, B
- Precautionary procedure: A

## Discrepancy

PILOT REPORTED SMELLING FUEL DURING FLIGHT. UNSCHEDULED LANDING AT TUNICA AIRPORT (KUTA). PERFORMED POST-FLIGHT WALK AROUND AND FOUND FUEL ON THE R/H SIDE OF THE AIRCRAFT. PERFORMED INSPECTIONS, GROUND RUNS AND AN IN FLIGHT CHECK. COULD NOT FIND THE SOURCE OF THE LEAK AND COULD NOT DUPLICATE THE ISSUE. SUSPECT FUEL CAP WAS NOT SECURED PROPERLY.
